Balloon Fiesta Live! Siesta Edition Wrapped!

2020_BFLive_Crew.jpg

The crew for Balloon Fiesta Live! Siesta Edition. Thanks, Studio 519!

View all the shows, 2020, 2019, 2018, 2017 using the links below.

Balloon Fiesta Live! Siesta Edition

The 2020 Albuquerque International Balloon Fiesta may have been postponed until 2021, but that didn't stop the Balloon Fiesta Live! crew.

Glen Moyer and Art Lloyd Jr, returned this year for Balloon Fiesta Live! Siesta Edition. Still live, still providing expert commentary based on their personal ballooning experiences and friendships with our pilots and crews, Glen and Art were live for 14 sessions during the 9 days of Balloon Fiesta week. The live streams aired at the same time Balloon Fiesta would have been taking place with as normal a schedule as possible. With live video of balloons flying and glowing around the state, pictures from around the world, newly edited videos from previous years, and some footage not seen before or in a lot of years, the show featured mass ascensions on mass ascension days, shapes on shapes days, and glows on glow nights. The team even managed to call a balloon glow LIVE over the air. There was even a show on America’s Challenge Gas Balloon Race. Missed any part of  Balloon Fiesta Live! Siesta Edition. It’s online right here on balloonfiesta.com. Just click on the date links in the schedule below to tune in. Even KOB-TV checked out the show. See their coverage here.

2020 Balloon Fiesta Live! Siesta Edition Schedule

 Click the date links to view the show!

Date Focus Guests Special Highlights Length
10-3 AM Opening Ceremonies, Mass Ascension Sam Parks, AIBF Lifting Spirits Flights 90 min
10-3 PM America's Challenge Peter Cuneo & Barbara Fricke, Balloon Pilots   60 min
10-4 AM  Dawn Patrol Show, Mass Ascension John Davis, AIBF Lifting Spirits Flights 90 min
10-4 PM Fastrax SkyDive, Balloon Glow Matt Guthrie, re: Fastrax   60 min
10-5 AM Competition (Sid Cutter Memorial) Lisa Mulder, AIBF Merchandise,
Blair Kaufman, Balloon Pilot
Special New Product Release 90 min
10-6 AM Competition Matt Guthrie, President, President, AIBF Board of Directors
Laurie Riedle, AIBF Sponsorships
  90 min
10-7 AM Flight of Nations Nan Masland, Mgr., Albuquerque Anderson-Abruzzo International Balloon Museum Balloon Museum 90 min
10-8 AM  Competition (2018) Henry Rosenbaum, Balloonmeister
Lisa Mulder, AIBF Merchandise
Pilot briefing 90 min
10-8 PM  Shapes Glowdeo Beth Wright-Smith, Balloon Pilot, Instructor, Examiner   60 min
10-9 AM Shapes Rodeo Ring Toss Judy Nakamura, AIBF,  Shape pilot Lots of Balloon Cam video too 90 min
10-9 PM Shapes Glowdeo none Skydivers, shapes (from 30 years ago too), and fireworks  90 min
10-10 AM Dawn Patrol, Mass Ascension  Scott Vesely, Dawn Patrol Team Leader Pilot Briefing, Chili Flight, Awards 90 min
10-10 PM Balloon Glow Tom Bueno, AIBF Chief Safety Officer  Regular Shapes Glow, beauty pictures, and crowd reactions 60 min
10-11 AM Farewell Mass Ascension  Sam Parks, AIBF   Pilot Briefing, Balloon Cam, XTO in the air 90 min

Welcome to Balloon Fiesta® Live!

Balloon Fiesta™ Live! is a live stream of all 14 events of the Albuquerque International Balloon Fiesta. Anchored by Glen Moyer and Art Lloyd Jr., it's the next best thing to being at Balloon Fiesta in person! With multiple and unique camera angles, Glen and Art provide expert commentary based in part on their personal experience in flying hot air balloons and their personal friendship with many of our pilots and crews from our "rooftop studio". Joined in 2018 by fellow balloonists/journalists Ruth Lind and Kim Vesley, the Balloon Fiesta Live! on-air team has more than 120 years of ballooning and broadcast experience. If you can't be at Balloon Fiesta in person, or just want to relive the experience, check out Balloon Fiesta™ Live!  using the links below, or on Facebook or YouTube. And while you're there, Like, Follow, and Subscribe to our page and channel. 

The On-Air Team!

Your hosts Art Lloyd Jr. and Glen Moyer 2019

Anchors Art Lloyd Jr. and Glen Moyer from the rooftop studio.

Here are direct links to the 2019 shows on YouTube!

Click to see the 2017 shows, the 2018 shows.

Date/Link

Show Notes

10/05/2019 Sat AM

Dawn Patrol Show, Mass Ascension

10/05/2019 Sat PM

America's Challenge, Balloon Glow, Fireworks

10/06/2019 Sun AM

Dawn Patrol Show, Mass Ascension

10/06/2019 Sun PM

Balloon Glow, Fireworks

10/07/2019 Mon AM

Flights and Competition

10/07/2019 Mon PM

America's Challenge Gas Event

10/08/2019 Tues AM

Flights and Competition

10/09/2019 Wed AM

Dawn Patrol Show, Flight of Nations, Mass Ascension

10/10/2019 Thur AM

Special Shapes Rodeo and Competition

10/10/2019 Thur PM

Special Shapes Glowdeo® canceled, America's Challenge Recap

10/11/2019 Fri AM

Special Shapes Rodeo and Competition

10/11/2019 Fri PM Pt-1 Pt-2

Special Shapes Glowdeo

10/12/2019 Sat AM

Dawn Patrol Show, Mass Ascension

10/12/2019 Sat Noon

Awards Brunch

10/12/2019 Sat PM

Night Magic Balloon Glow, Fireworks

10/13/2019 Sun AM

Dawn Patrol Show, Mass Ascension, Wrap-up